# SDR USAA2010062191196

- Difficulty date: May 25, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR65, Y765, S23L.  REPLACED FLOORBEAM AT FR65, Y765, S23L IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472000.
